# SDR R61A201609130531

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE LT WING LOWER SURFACE SKIN WAS FOUND CRACKED AT RIB 17 AND THE END OF STRINGER 19 AS SEEN INTERNALLY THROUGH ACCESS 531DB.   PERFORMED TEMPORARY REPAIR IAW ETD2016-170-078763.
